Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 67, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Oct 26, 2014, 3:40 PM CDT. It took effect at Oct 27, 2014, 7:00 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2014, 3:40 PM CDT (20:40 UTC)
- In effect from
- Oct 27, 2014, 7:00 AM CDT
- Expired
- Oct 27, 2014, 7:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
125 WHUS73 KGRB 262040 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 340 PM CDT SUN OCT 26 2014 ...GUSTY WINDS AND LARGE WAVES EXPECTED ON MONDAY... .A PERSISTENT GUSTY SOUTHEAST WIND WILL ALLOW LARGE WAVES TO BUILD ON LAKE MICHIGAN ON MONDAY. LMZ541>543-270445- /O.NEW.KGRB.SC.Y.0067.141027T1200Z-141028T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 340 PM CDT SUN OCT 26 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM CDT MONDAY. * WINDS...SOUTHEAST INCREASING TO 15 TO 25 KTS MONDAY MORNING... VEERING SOUTH AT 10 TO 15 KTS MONDAY AFTERNOON. * WAVES...BUILDING TO 3 TO 6 FT MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
5 follow-up statements
935 WHUS73 KGRB 270226 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 926 PM CDT SUN OCT 26 2014 ...GUSTY WINDS AND LARGE WAVES EXPECTED ON MONDAY... .GUSTY SOUTHEAST WINDS WILL DEVELOP EARLY MONDAY MORNING AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM. THE PERSISTENT SOUTHEAST WINDS WILL ALLOW LARGE WAVES TO BUILD ON LAKE MICHIGAN. WINDS AND WAVES SHOULD SUBSIDE ON MONDAY NIGHT...THEN GUSTY WEST WINDS ARE EXPECTED ON TUESDAY BEHIND A COLD FRONT. LMZ541>543-271030- /O.CON.KGRB.SC.Y.0067.141027T1200Z-141028T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 926 PM CDT SUN OCT 26 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT MONDAY... * WINDS...SOUTHEAST INCREASING TO 15 TO 25 KTS EARLY MONDAY MORNING...VEERING SOUTH AT 10 TO 15 KTS MONDAY AFTERNOON. * WAVES...BUILDING TO 3 TO 6 FT MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
528 WHUS73 KGRB 271003 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 503 AM CDT MON OCT 27 2014 ...GUSTY WINDS AND LARGE WAVES EXPECTED TODAY... .GUSTY SOUTHEAST WINDS WILL DEVELOP MONDAY MORNING AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM. THE PERSISTENT SOUTHEAST WINDS WILL ALLOW LARGE WAVES TO BUILD ON LAKE MICHIGAN. WINDS AND WAVES SHOULD SUBSIDE ON MONDAY NIGHT...THEN GUSTY WEST WINDS ARE EXPECTED ON TUESDAY BEHIND A COLD FRONT. LMZ541>543-271815- /O.CON.KGRB.SC.Y.0067.141027T1200Z-141028T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 503 AM CDT MON OCT 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SOUTHEAST INCREASING TO 15 TO 25 KTS...VEERING SOUTH AT 10 TO 15 KTS LATE THIS AFTERNOON. * WAVES...BUILDING TO 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
490 WHUS73 KGRB 271519 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1019 AM CDT MON OCT 27 2014 ...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH THIS EVENING... .GUSTY SOUTHEAST WINDS WILL DEVELOP AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM. THE PERSISTENT SOUTHEAST WINDS WILL ALLOW LARGE WAVES TO BUILD ON LAKE MICHIGAN. WINDS AND WAVES SHOULD SUBSIDE BY TONIGHT...THEN GUSTY WEST WINDS ARE EXPECTED ON TUESDAY BEHIND A COLD FRONT. LMZ541>543-272330- /O.CON.KGRB.SC.Y.0067.000000T0000Z-141028T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1019 AM CDT MON OCT 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SOUTHEAST WIND 15 TO 25 KTS...VEERING SOUTH AT 10 TO 20 KTS * WAVES...BUILDING TO 3 TO 5 FT...BUILDING TO 4 TO 7 FT. THEN EASING FOR TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
312 WHUS73 KGRB 272109 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 409 PM CDT MON OCT 27 2014 ...GUSTY WINDS AND LARGE WAVES DIMINISHING THIS EVENING... .GUSTY WINDS AND LARGE WAVES WILL SLOWLY DIMINISH THIS EVENING AS A LOW PRESSURE SYSTEM MOVES ACROSS THE REGION. GUSTY WEST WINDS ARE EXPECTED AGAIN ON TUESDAY BEHIND A COLD FRONT. LMZ541>543-280000- /O.CON.KGRB.SC.Y.0067.000000T0000Z-141028T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 409 PM CDT MON OCT 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SOUTHEAST WIND 10 TO 20 KTS LATE THIS AFTERNOON AND EARLY EVENING. * WAVES...3 TO 5 FT...SUBSIDING TO 2 TO 4 FT LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
588 WHUS73 KGRB 280014 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 714 PM CDT MON OCT 27 2014 ...WIND AND WAVES HAVE DIMINISHED... LMZ541>543-280115- /O.EXP.KGRB.SC.Y.0067.000000T0000Z-141028T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 714 PM CDT MON OCT 27 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND WAVES HAVE DIMINISHED THIS EVENING. HOWEVER...GUSTY WEST WINDS ARE EXPECTED TO DEVELOP TUESDAY MORNING. $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 26, 2:31 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Oct 26, 2:31 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 231 PM CDT SUN OCT 26 2014 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SHORT TERM...TONIGHT AND MONDAY ISSUED AT 230 PM CDT SUN OCT 26 2014 AN ACTIVE 24 HOURS ARE UPON US AS A ONE-TWO PUNCH CONSISTING OF A SURGE OF WARMER AIR AHEAD OF A NWD MOVING WRMFNT TNGT COMBINES WITH THE APPROACH OF SFC TROF/CDFNT LATE ON MON. SEVERAL FCST CONCERNS TO DEAL WITH RANGING FROM TIMING OF PCPN LATER THIS EVENING...RISING LATE NIGHT TEMPS...POSSIBLE BREAK IN THE PCPN ON MON AND THE SMALL POTENTIAL OF SEEING SOME THUNDER. THE 19Z MSAS SFC ANALYSIS SHOWED A WEAK RDG OF HI PRES EXTENDED FROM THE OHIO RIVER VALLEY NW THRU WI TO WRN ONTARIO. LOW PRES WAS SITUATED OVER WRN ND...N-CNTRL KS AND SW KS WITH A CDFNT CONNECTING THE THREE. A WRMFNT STRETCHED E-SE FROM THE N-CNTRL KS LOW TO SE MO. VSBL SATL IMAGERY INDICATED SOME HI CLOUDS OVER WI THIS AFTERNOON WITH LOW CLOUDS ACROSS SW MN THRU E-CNTRL IA. THIS CLOUD MASS WAS THE LEADING EDGE OF WARMER AIR. CLOUDS WL QUICKLY INCREASE/THICKEN ACROSS NE WI THIS EVENING AS A RETURN TO SOUTHERLY WINDS ALOFT BRINGS AN INCREASE IN BOTH WARM AIR AND MOISTURE TO THE REGION. THE ATMOSPHERE OVER NE WI WL BE INITIALLY QUITE DRY THIS EVENING...SO IT WL TAKE A LITTLE TIME TO SATURATE THE AIR MASS SUFFICIENTLY TO ALLOW PCPN TO DEVELOP. HAVE SLOWED DOWN THE ONSET OF PCPN INTO THE FCST AREA AND WL HOLD OFF ON THE STEADIER PCPN TIL AFTER MIDNGT WHEN THE WRMFNT LIFTS NORTH INTO SRN WI AND THE SURGE OF WAA REACHES NE WI. MDLS CONT TO SHOW ELEVATED INSTABILITY WITH 8H LI'S OF -2 AND STEEP MID-LEVEL LAPSE RATES APPROACHING 7 C/KM...THUS WL LEAVE THE SMALL CHC OF TSTMS IN THE FCST PER PREVIOUS FCST. HAVE GONE WITH A LATE EVENING MIN TEMP WITH RISING VALUES OVRNGT AS THE WARMER AIR ALOFT REACHES PUSHES NE ACROSS THE AREA. HAVE TAKEN LOWS INTO THE LWR TO MID 40S AND THEN SLOWLY BROUGHT VALUES UP FOR THE REST OF THE NGT. THERE REMAINS SOME UNCERTAINTY REGARDING THE EXIT OF ONE BAND OF SHWRS/TSTMS ASSOCIATED WITH THE WAA/WRMFNT AND THE NEXT BAND OF SHWRS/TSTMS ASSOCIATED WITH AN APPROACHING SFC TROF/CDFNT ON MON. IT DOES APPEAR THAT THERE IS AN OPPORTUNITY FOR THE PCPN TO EITHER COME TO A BRIEF END OR DIMINISH TO DRIZZLE DURING THE LATE MORNING TO EARLY AFTERNOON TIME FRAME BEFORE THE SFC TROF/CDFNT BEGIN TO MAKE A PUSH TOWARD CNTRL WI LATE IN THE DAY. ONE THING FOR SURE ON MON WL BE A GOOD DEAL OF CLOUD COVER WITH GULF MOISTURE MOVING OVER THE WRMFNT WHICH WL NOT QUITE MAKE IT TO CNTRL/E-CNTRL WI (IT WL BE CLOSE THO!). TEMPS OVER THIS PART OF THE FCST AREA COULD RANGE ANYWHERE FROM THE MID 50S TO UPR 60S DEPENDING ON THE EXACT LOCATION OF THE WRMFNT MON AFTERNOON. FOR NOW...HAVE RANGED TEMPS FROM THE LWR 50S NORTH TO THE MID 60S SOUTH. .LONG TERM...MONDAY NIGHT THROUGH SUNDAY ISSUED AT 230 PM CDT SUN OCT 26 2014 26/12Z MODELS IN FAIR AGREEMENT ON DEVELOPMENT OF WAVE ON SLOW MOVING FRONT AND MOVING IT ACROSS SE WISCONSIN MONDAY EVE. RAIN WILL ACCOMPANY THE SYSTEM THEN SHIFT EAST AS WAVE MOVES AWAY FROM STATE. SECONDARY UPPER SHORTWAVE TROF ROTATES THROUGH TUESDAY ALONG WITH ASSOCIATED COMMA HEAD. ALTHOUGH THERE MAY BE BRIEF CLEARING WITHIN THE DRY SLOT...SHOULD SEE A MOSTLY CLOUDY TUESDAY WITH OCCASIONAL SHOWERS...BEST CHANCE ACROSS NORTH. THEN COLDER AIR ARRIVES BEHIND THE SYSTEM TUESDAY NIGHT...WHICH WILL CHANGE PRECIP ACROSS THE NORTH OVER TO SNOW. WEAK CLIPPER/SHORTWAVE ENERGY WILL PUSH MID AND UPPER CLOUDS ACROSS THE REGION WEDNESDAY NIGHT. POSITION OF THE BAROCLINIC ZONE WOULD GIVE A BETTER CHANCE OF LIGHT PRECIP SOUTH AND WEST OF FORECAST AREA. AMPLIFYING TROUGH AND SURFACE COLD FRONT THEN DROP THROUGH THE REGION THURSDAY AND THURSDAY NIGHT. LIGH RAIN AND SNOW SHOWERS WILL ACCOMPANY THIS SYSTEM...ALONG WITH A PERIOD OF LAKE EFFECT SNOW SHOWERS ACROSS THE LK SUPERIOR SNOWBELT. CANADIAN HIGH PRESSURE WILL BRING THE COLDEST AIRMASS SO FAR THIS FALL INTO THE REGION FOR FRIDAY...BUT MODERATION OF AIR MASS WILL BE QUICK TO FOLLOW AS CORE OF COLDEST AIR SLIDES JUST NORTH AND EAST OF STATE AND WARM AIR ADVECTION REGIME DEVELOPS DURING SECOND HALF OF NEXT WEEKEND. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1235 PM CDT SUN OCT 26 2014 SFC RDG AXIS OVER CNTRL WI WL CONT TO DRIFT EAST THIS AFTERNOON AND ALLOW WINDS TO TURN S-SE BY SUNSET. VFR CONDITIONS TO PREVAIL INTO THE EVENING HOURS...HOWEVER EXPECT THICKER MID/HI CLOUDS TO BECOME MORE EVIDENT AS A WARM FRONT LIFTS NE TOWARD THE MIDWEST TNGT. BY LATE EVENING...A SURGE OF WARMER AIR ALOFT INTO WI WL TAKE PLACE AS A 40 KT LOW-LEVEL JET ALSO INCREASES THE MOISTURE OVER THE REGION. EXPECT TO SEE A BAND OF SHWRS DEVELOP DURING THE OVERNIGHT HOURS...ACCOMPANIED BY A CHC OF TSTMS AS INSTABILITY IN THE MID-LEVELS OF THE ATMOSPHERE INCREASES. CIGS/VSBYS COULD DROP INTO THE MVFR RANGE LATER TNGT UNDER HEAVIER BURSTS OF PCPN. IN ADDITION TO THE PCPN...HAVE PLACED LLWS INTO THE ALL THE TAF SITES FOR LATE TNGT INTO MON MORNING DUE TO THE STRENGTH OF THE LOW- LEVEL JET. PCPN IS FCST TO BECOME MORE WIDELY SCATTERED OR EVEN DIMINISH TO PATCHY DRIZZLE LATE MON MORNING/EARLY MON AFTERNOON AS THE STRONGER LIFT SHIFTS AWAY FROM THE AREA. HOWEVER...A SFC TROF AND COLD FRONT ARE EXPECTED TO APPROACH CENTRAL WI LATER MON AFTERNOON WITH PCPN PICKING BACK UP. CIGS/VSBYS ARE FCST TO SETTLE INTO THE IFR/MVFR RANGE MAINLY FROM 15Z MON THRU THE REST OF THE DAY AS LOW-LEVEL MOISTURE CONTS TO GET PULLED INTO WI. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....AK LONG TERM......JKL AVIATION.......AK
Hazardous weather outlook, Oct 26, 2:49 PM CDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 249 PM CDT SUN OCT 26 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-272000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 249 PM CDT SUN OCT 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS LATE TONIGHT...BUT SEVERE WEATHER IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A CHANCE OF THUNDERSTORMS WILL CONTINUE MONDAY AND MONDAY NIGHT... BUT SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-272000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 249 PM CDT SUN OCT 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED TUESDAY AND TUESDAY EVENING. AK/JKL
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.